# SDR IPXA2022102643200

- Difficulty date: August 5, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 113,447 hours, 19,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AFT T/E FLAP OUTBD UPPER SKIN GAUGED/DAMAGED, REF T3F18E000EY8Y COMPLIED WITH EO 84104-REQ7. THIS CLEARS DEFERRAL
